MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION MONTAGE ? MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION MONTAGE ? MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1210B
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: estimated based on gfe response from sales representative.
 
Event or Problem Description
It was reported that this spinal cord stimulation (scs) device was replaced due to charging difficulties.The patient underwent an implantable pulse generator (ipg) revision procedure wherein their ipg was explanted and replaced.The ipg was retained due to hospital policy and will not be returned for analysis.Postoperatively, the patient was recovering well.

Brand Name
PRECISION MONTAGE ? MRI
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22077958
Report Number3006630150-2025-03591
Device Sequence Number21166602
Product Code LGW
UDI-Device Identifier08714729907114
UDI-Public(01)08714729907114(17)200109(10)352567
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/09/2020
Device Model NumberSC-1210B
Device Catalogue NumberSC-1210B
Device Lot Number352567
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Initial Report FDA Received Date05/23/2025
Date Device Manufactured01/09/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale